What causes intermittent migraine, nausea and excessive thirst?
Hi I m a 21 year old female and for the past month I ve been feeling off. One minute I feel fine and the next I very a migraine and feel very nauseous. I am restless at might at sometimes during the day. sometimes I have excessive thirst and can t get enough water...any ideas?
First of all, the oral contraceptive pills cause headache and disturbance of the body fluid, so you should ask a gynecologist to adjust the dose. Second, everyone needs 2-3 liters of water per day to maintain the body function, besides avoiding smoking and drinking.
Hope I have answered your query. Let me know if I can assist you further.
Dr Dr/Mustafa, Neurologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]